# SDR GAIA00101

- Difficulty date: March 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK, FOUND BS 360 BETWEEN STRINGER 20L AND STRINGER 21L SKIN DENTED.  REPAIRED IAW SRM 53-30-3.  THE AIRCRAFT WAS RETURNED TO SERVICE  (M)
